I wanted to post and ask anyone if you have been through this or have heard of it with fibro. Its not life threating just life's little annoyances!!!!...
So if it sounds like something you have delt with or dealing with could you tell me what you are doing to aliveate it. or get rid of it?
1. coughing...feels like a sticker is stuck in throth, This happens to me expecially at night when I get finally laid down.. another thing that triggers it is: if I lay on my left side. or if the fan is blowing cool air in my face..if its warm air it dont bother me..strange I know. when I go to coughing I all but throw up trying to get the "sticker" out. :rolleyes:
2. My skin all over has started looking like I have a bad case of a sunburn that is healing and pealing! it is not on my face or torso so much..it is mainly on my legs and arms..could this be the med's I am on for fibro? and exposure to sun? I alway's use lotion after my showers expecially since I have gotten older it doesnt make or break the bank.
The strange thing about this one is that its comes on then there are days its not there.
Re: Just curious
I get the throat thing as well but have never really paid much attention to it. I carry Lifesavers with me and suck on them all the time because my throat stays dry from my meds.
I have developed dry and peeling places on my face. My dr said to use cortisone cream on it and it goes away. Some kind of dermitis, basically a reaction to the meds I think is what she said. But the cortisone cream does work, after about the 3rd time it's gone and then just put it on morning and evening and it stays gone.
Re: Just curious
Thank you so much for replying. The dryness is clearing up now and or it is not so noticiable at least..the sticker is a come and go thing still..I stay sooo thirsty all the time. So you think this is from my med's and you know I had my suspecion's too..I am on so many..well suposed to be..I cut them all down to 3 so far..mucle pain..10 mg flexeril, sleep...50mg Trazodone and bloodpressure...40mg Propranolol. My last appointment my doctor either up'd what med's I was already on then added some new one's for me to take until next appointment.
so I didnt know how they would affect me well I found out....
I am supposed to be taking: 1 50mg a day of spironolacto, 1-10mg Lisinopril a day,
1 tab twice a day of 50mg Atenolol...this one really made me act crazy and scared my hubby..hehe
Rhinoflex 50-500 tab 3 x's Daily, 1 tab 2x's day of Clonidine 0.1 mg...
Then there is tagement, and nexium..then there is the flaxseed oil 1000mg tabs, zink,mag,cal tabs. last but not least a puffer for when my chest hurts and its really hard to breath. 2 times a day..but I only use it when I really need it.
I dont have another dr appointment until july..I just couldnt take all tho's med even spacing them out.
I am med stupid and have to look them all up..then there is the side effects right? well I tried taking all these med for 2 days and the effects of then were very scary to say the least..I started hearing things on a constance which was very loud..(I tried looking this up and there is a word for it and then there is sksopherina...sp? I know I dont have this but it was very real problem....seeing things that I know for a fact was not there, heartracing and chest tightness and hurting(thought I was having a heart attack) constipation..like wheres the spoon or call a ambulance now kind! loss of blader control, vision was on the blink in and out burryness and watery very unfocused felt like they were floating around in my head. dizzyness,confussion, unable to form sentencing...started talking real slow to have some control over what I was saying (which I didnt). very tired feeling which I am all the time anyway. and threw it all the pain and stiffness never went away..I think the meds numbed me but didnt fix nothing but gave me other stuff to worry about. in short they turned me into a walking,talking idiot who was stopped up and peeing on self. :D I plan on having a heart to heart with my doctor when that july appointment comes round!
Re: Just curious
call your doctor. be sure all you are experiencing is acceptable both to you and your doctor. remember you decide what meds go in your body, no one else.
yes the constant thirst can be due to meds. however there are other things thirst can be a sign of so always call your doc. peace of mind is everything. worry sets fibro aflame within.
please contact your doctor. july is too far away.
Re: Just curious
Just to ease your mind I did call my doctors office..the receptionist there tells me that there is nothing she can do but, pull my file and have the doctor call me...the doctor never calls..I have only called the office 3 times and each time it was over all this med side effects..no return calls period from doctor..last visit I questioned that and the receptionist told me they tried to contact me but, was unable to reach me. both my daughters live out of state and they have no problem reaching me..my husband works outta town and he has no problem calling and checking on me. I dont want to be ugly but I am getting a little bit ticked about this..its just I dont want to take a fast car to the emergency room..know what I mean? because if its gonna happen it will no doubt happen on a sunday or after hours and since I dont get out much my battery on my little fistiva will no doubt be dead as a door nail....just my luck.:rolleyes:
since cutting down on the meds that were not working or creating problems..I am happy to say I have had almost a week of feeling close to what I remember I once was. and I remembered how to laugh!
|All times are GMT -7. The time now is 09:07 AM.|